# SDR CA141212011

- Difficulty date: November 7, 2013
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,038 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 21510044200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UT INSPECTION OF LT LWR WING SKIN AT WS 51, A CRACK WAS INDICATED PROTRUDING FROM A RIVET.
